# SDR AALA20180220022

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,176 hours, 28,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061269
- Condition: Corroded
- Location: Bs 1140-1145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB UNDERNEATH FORWARD GIRT BAR BRACKET ATTACH POINT AT THE AFT SERVICE DOOR IS CORRODED.  REPAIRED THE CUSP WEB IAW 53-20-00-16.
